# SDR AALA20010355

- Difficulty date: February 28, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT HAS BROKEN WIRES.  REPAIRED EMERGENCY EXIT LIGHT WIRES AT MID CABIN CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
